Hello- I am on 140mg test weekly, injected ED. I dropped this from 200mg because I began having sensitive nipples and found a lump on the right side. The lump is sensitive to the touch kind of painful. I am pretty muscular, but have way too much body fat. I have had people ask me if I am a power lifter lol. No offence to power lifters, I wish I had that strength.
Anyway, I went to my Dr. at Kaiser. First, he is adamantly opposed to taking test unless your basically dead from low T. He cites studies claiming it raises chances of prostate cancer (I read this is not the case, but am not going to have an argument with my Dr since I am going elsewhere for the test). Anyway, I did tell him what I am doing. He thinks the lump may be an infection and gave me some antibiotic. I have not started them because they jack my system, but have them on hand.
Anyway- my question is this- I have been taking Nolvadex (as well as increasing my injection frequency and lowering dose) and my nipple sensitivity has resolved, but the lump is still there. Should I continue the Nolvadex until the lump goes away or stop the Nolvadex and try the antibiotics? Do these lumps go away and do they normally hurt?